Advertisement

Weyl’s Lemma and Converse Mean Value for Dunkl Operators

  • M. Maslouhi
  • R. Daher
Part of the Operator Theory: Advances and Applications book series (OT, volume 205)

Abstract

We give a version of Weyl’s lemma for the Dunkl Laplacian and apply this result to characterize Dunkl harmonic functions in a class of tempered distribution by invariance under Dunkl convolution with suitable kernels.

Keywords

Dunkl Laplacian Dunkl harmonic functions Weyl’s lemma converse mean values 

Mathematics Subject Classification (2000)

Primary 46F12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. F. E. de Jeu, The Dunkl transform, Invent. Math., 113 (1993), 147–162.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    C. F. Dunkl, Intergral kernels with reflection group invariance, Can. J. Math, 43 (1991), 1213–1227.zbMATHMathSciNetGoogle Scholar
  3. [3]
    J. Kim and M. W. Wong, Invariant mean value property and harmonic functions, Complex Variables 50(15) (2005), 1049–1059.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    M. Maslouhi and E. H. Youssfi, Harmonic functions associated to Dunkl operators, Monatsh. Math. 152 (2007), 337–345.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    H. Mejjaoli and K. Triméche, On a mean value property associated with the Dunkl Laplacian operator and applications, Integral Transforms Spec. Funct. 12 (3) (2001), 279–301.zbMATHCrossRefGoogle Scholar
  6. [6]
    M. Mösler, A positive radial product formula for the Dunkl kernel, Trans. Amer. Math. Soc. 555 (2003), 2413–2438.Google Scholar
  7. [7]
    M. Rösler, Positivity of Dunkl’s intertwining operator, Duke Math. J. 98 (1999), 445–463.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    S. Thangavelu and Y. Xu, Convolution operator and maximal function for the Dunkl transform, J. Anal. Math. 97 (2005), 25–55.CrossRefMathSciNetGoogle Scholar
  9. [9]
    K. Triméche, Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators, Integral Transforms and Spec. Funct. 13 (2002), 17–38.zbMATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    K. Triméche, Hypoelliptic Dunkl convolution equations in the space of distributions on ℝd, J. Fourier Anal. Appl. 12(5) (2006), 517–542.zbMATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    K. Triméche, The Dunkl intertwining operator on spaces of functions and distributions and integral representation of its dual, Intergral Transforms Spec. Funct. 12(4) (2001), 349–374.zbMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  • M. Maslouhi
    • 1
  • R. Daher
    • 2
  1. 1.CPGE RabatMorocco
  2. 2.Université Hassan IIAin Chock, CasablancaMorocco

Personalised recommendations